# SDR UPS97823207

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576989141
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT STA XOLDI 6.225 THE LWR SKIN DOUBLER INTERNAL HAS A 17 INCH CRACK.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 57-3-1, 51-1-20, AND DWG 5769891-41.
